# SDR DALA12001433231

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 61,202 hours, 27,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEVERAL EMERGENCY EXIT LAMPS INOPERATIVE.  MAINTENANCE REPLACED LAMPS AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
